My then 5yr old son had the flu shot about 1 1/2 yrs ago.Shortly after administration of the flu shot, he develope severe headaches.He has since been complaining of headaches off and on.He also complain of leg pain from time to time.He states "it feel like something sticking him in the leg". He was diagnose with migraine.Could the flu shot trigger these problems?
Thanks for using the forum. I am happy to address your questions, and my answer will be based on the information you provided here. Please make sure you recognize that this forum is for educational purposes only, and it does not substitute for a formal office visit with a doctor.
Without the ability to examine and obtain a history from your son, I can not tell you what the exact cause of the symptoms is. However I will try to provide you with some useful information.
Vaccinations can cause neurological illnessess such as a headache shortly after administration. If he continues to have headaches off and on, it may be possible that he does indeed have migraines or a migraine variant or another headache type. (More information would be needed, such as family history of headaches, location, duration, quality of headache, etc, to adequately diagnose). I would recommend that your son follow up with a pediatric neurologist who specializes in headaches.
Thank you for this opportunity to answer your questions, I hope you find the information I have provided useful, good luck.
Hi and sorry your son has migraines. I don't believe and haven't read any articles that say any association with migraine and flu shots. You can get migraines as a child or adult. The "sticking him the leg comment" sounds like a nerve issue. I would recommend a neurologist if you haven't been to one. They can do an EEG for the migrain and to rule out seizures and absense seizures. etc. and check out the "sticking or poking" feeling he has. They can give him migraine meds maybe but he is so young I'm not sure which one. Does Tylenol work at all? I get migraines and Tylenol doesn't touch them but my friends says it helps her migraines go away.
Oh my I am so sorry for ur son.
Take him to a neurologist. I had some symptoms before flu shot but after the shot my life changed. The sticki pain is nerve pain. And he needs an emg/ ncv test done. Google it.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.